# SDR GAIA9701

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 1829 - RDU-TOL - AFTER TAKEOFF FROM RDU, NLG RETRACTED BUT RED UNSAFE LIGHT REMAINED ON.  RECYCLED GEAR 3 TIMES LIGHT EXTINGUISHED, BUT CAME BACK ON IN CLIMB.  RETURNED TO RDU AND MADE NORMAL UNEVENTFUL LANDING.  AIRCRAFT SPECIAL FERRIED GEAR DOWN TO CLT FOR REPAIR.  (M)
